# SDR AMTA200300441

- Difficulty date: April 2, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 3417 · Air Data Computer
- Part: Pitot Head
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB SIGNIFICANT SURGE IN ALL PARAMETERS ON THE RIGHT ENGINE.  COMPLETED ENGINE SURGE/STALL CHECKLIST AND REVIEWED.  ENGINE EEC LIGHT ILLUMINATED CHECKLIST CONDITIONS PERSISTED AT ALL POWER SETTINGS.  PERFORMED FIM TASK 71-06-00 FIG 102.  FOUND PITOT HEAD ON PF RAKE MISSING.  ACCOMPLISHED M/M 77-11-04-2 BLANK INSTALLATION.  RAN ENGINE SEVERAL EPR SETTINGS, OPS NORMAL.  (M)
